On an integral formula of Berndtsson related to the inversion of the Fourier-Laplace transform of ¯-closed (n,n-1)-forms
Annales mathématiques Blaise Pascal, Volume 11 (2004) no. 1, pp. 41-46.

We give a proof of an integral formula of Berndtsson which is related to the inversion of Fourier-Laplace transforms of ¯-closed (n,n-1)-forms in the complement of a compact convex set in n .

DOI: 10.5802/ambp.184
Telemachos Hatziafratis 1

1 University of Athens Department of Mathematics Panepistemiopolis Athens 15784 GREECE
@article{AMBP_2004__11_1_41_0,
     author = {Telemachos Hatziafratis},
     title = {On an integral formula of {Berndtsson} related to the inversion of the {Fourier-Laplace} transform of $\bar{\partial }$-closed $(n,n-1)$-forms},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {41--46},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {11},
     number = {1},
     year = {2004},
     doi = {10.5802/ambp.184},
     mrnumber = {2077237},
     zbl = {1085.32002},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.184/}
}
TY  - JOUR
AU  - Telemachos Hatziafratis
TI  - On an integral formula of Berndtsson related to the inversion of the Fourier-Laplace transform of $\bar{\partial }$-closed $(n,n-1)$-forms
JO  - Annales mathématiques Blaise Pascal
PY  - 2004
DA  - 2004///
SP  - 41
EP  - 46
VL  - 11
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.184/
UR  - https://www.ams.org/mathscinet-getitem?mr=2077237
UR  - https://zbmath.org/?q=an%3A1085.32002
UR  - https://doi.org/10.5802/ambp.184
DO  - 10.5802/ambp.184
LA  - en
ID  - AMBP_2004__11_1_41_0
ER  - 
%0 Journal Article
%A Telemachos Hatziafratis
%T On an integral formula of Berndtsson related to the inversion of the Fourier-Laplace transform of $\bar{\partial }$-closed $(n,n-1)$-forms
%J Annales mathématiques Blaise Pascal
%D 2004
%P 41-46
%V 11
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.184
%R 10.5802/ambp.184
%G en
%F AMBP_2004__11_1_41_0
Telemachos Hatziafratis. On an integral formula of Berndtsson related to the inversion of the Fourier-Laplace transform of $\bar{\partial }$-closed $(n,n-1)$-forms. Annales mathématiques Blaise Pascal, Volume 11 (2004) no. 1, pp. 41-46. doi : 10.5802/ambp.184. https://ambp.centre-mersenne.org/articles/10.5802/ambp.184/

[1] B. Berndtsson; J.E. Fornaess Weighted integral formulas, Several Complex Variables (Proc. Mittag-Leffler Inst., 1987-88) (1993), pp. 160-187 | MR | Zbl

[2] T. Hatziafratis Note on the Fourier-Laplace transform of ¯-cohomology classes, Zeitschrift für Analysis und ihre Anwendungen, Volume 17 (1998), pp. 907-915 | MR | Zbl

Cited by Sources: